# SDR DALA2022110707198

- Difficulty date: September 11, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,152 hours, 38,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 DTE, ERA 601567-14 REV -, MONITOR INSPECTION LOG REPAIR AT FUSELAGE L1 ENTRY DOOR CUTOUT UPPER FORWARD CORNER SKIN AND BEAR STRAP REPAIR BETWEEN BS 333-355, STRINGER 5L AND #2 DOOR STOP. CORRECTIVE ACTION: REF ERA 601567-14. (2404227)
